<  Back to the Polytechnique Montréal portal

Delay-dependent stability and output feedback stabilisation of Markov jump system with time-delay

El-Kébir Boukas, Z. K. Liu and P. Shi

Article (2002)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/26818/
Journal Title: IEE Proceedings-Control Theory and Applications (vol. 149, no. 5)
Publisher: IET
DOI: 10.1049/ip-cta:20020442
Official URL: https://doi.org/10.1049/ip-cta%3a20020442
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Boukas, E.-K., Liu, Z. K., & Shi, P. (2002). Delay-dependent stability and output feedback stabilisation of Markov jump system with time-delay. IEE Proceedings-Control Theory and Applications, 149(5), 379-386. https://doi.org/10.1049/ip-cta%3a20020442

Statistics

Dimensions

Repository Staff Only

View Item View Item